# SDR 99FDEA00070

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 651891562
- Condition: Cracked
- Location: Bs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 244 - SHEAR TIE ON WEB AT BS 336 HAS CRACK IND IN UPPER O/B RADIUS OF CUT OUT FOR STR 25 AND 26 RT.
